| Model Number |
10602 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event - used (b)(6) 2019 based on month of the aware date as event date was not provided.Device is a combination product.
Event or Problem Description
It was reported that shaft break occurred.A 2.50 x 16 synergy drug eluting-stent was selected for treatment.However, while advancing onto the wire, the mid portion of the shaft broke.No patient complications were reported.